×

zbMATH — the first resource for mathematics

On maximum principles for some degenerate parabolic operators. (English) Zbl 0261.35046

MSC:
35K10 Second-order parabolic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35M99 Partial differential equations of mixed type and mixed-type systems of partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hill, C.Denson, A sharp maximum principle for degenerate elliptic-parabolic equations, Ind. univ. math. J., 20, 213-229, (1970) · Zbl 0205.10402
[2] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, NJ · Zbl 0153.13602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.